Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 2, Pages 29–37 (Mi vmj650)  

Restoration of parameters in the boundary conditions for an inhomogeneous cylindrical waveguide

A. O. Vatulyanab, L. V. Vasil'evb, V. O. Yurovab

a Southern Mathematical Institute — the Affiliate of Vladikavkaz Science Center of the RAS
b Southern Federal University

Abstract: Identification of different characteristics of solid bodies according to the acoustic sounding data has been increasingly attracting the attention of researchers in recent years. In the present paper, we investigate a new inverse problem on determining two parameters (bedding values) entering into the boundary conditions for the boundary-value problem. The boundary problem describes the waves propagation in a hollow inhomogeneous cylindrical waveguide located in a medium. We have performed the solution of this problem previously, we have studied the structure of the dispersion set and obtained the several formulae. These formulae correlate with spectral parameters and bedding values. We have treated the auxiliary Cauchy problems which automatically satisfy boundary conditions on the cylinder’s internal boundary. Solution of boundary problem is found in the form of a linear combination of auxiliary problems. Boundary conditions at the outer boundary are satisfied. For the existence of a nontrivial solution, it is required that the determinant of the emergent system of algebraic equations is zero. Reconstruction of bedding values have been carried out from information on two points of the dispersion set; at that, the approach to solving the inverse problem did not require the explicit representation of the dispersion set. The solution of the inverse problem does not always satisfy a priori information on the non-negativity of the bedding values. In order to obtain a unique reconstruction of the parameters, a unicity theorem is formulated. At the initial stage, the theorem allows to filter out pairs of points of the dispersion set for which there is no solution or it is not unique. Computational experiments show the prevalence of the situation when the dispersion curves can be carried out uniquely through two given points of the dispersion set. Within the framework of the work, an effective method of selecting a pair of parameters with a small error in the input data is to consider the third point of the dispersion set. It is revealed that the reconstruction method presented allows to restore the required parameters with a high enough accuracy.

Key words: cylindrical waveguide, dispersion set, reconstruction, elastic fixing.

DOI: https://doi.org/10.23671/VNC.2018.2.14717

Full text: PDF file (267 kB)
References: PDF file   HTML file

UDC: 539.3; 517.984.54
Received: 28.02.2018

Citation: A. O. Vatulyan, L. V. Vasil'ev, V. O. Yurov, “Restoration of parameters in the boundary conditions for an inhomogeneous cylindrical waveguide”, Vladikavkaz. Mat. Zh., 20:2 (2018), 29–37

Citation in format AMSBIB
\Bibitem{VatVasYur18}
\by A.~O.~Vatulyan, L.~V.~Vasil'ev, V.~O.~Yurov
\paper Restoration of parameters in the boundary conditions for an inhomogeneous cylindrical waveguide
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 2
\pages 29--37
\mathnet{http://mi.mathnet.ru/vmj650}
\crossref{https://doi.org/10.23671/VNC.2018.2.14717}
\elib{https://elibrary.ru/item.asp?id=35258714}


Linking options:
  • http://mi.mathnet.ru/eng/vmj650
  • http://mi.mathnet.ru/eng/vmj/v20/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:95
    Full text:42
    References:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021